# SDR REXA2018121801270

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 27,036 hours, 17,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100945
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROWS BOTH SIDES EMERGENCY LIGHTS BULBS OUT. REMOVED AND REPLACE EXIT ROW EMERGENCY LIGHT BULBS IAW AMM 33-51-00.
